MAUDE Adverse Event Report: GETINGE DISINFECTION AB CM320-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB CM320-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number CM320-2
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with the cm320-series washer disinfector, with the model name cm320-2.As it was stated cart fell off.So far, we have not been informed about any serious injury as a consequence of reported issue, however we decided to report the issue in abundance of caution and based on the potential for serious injury if the situation was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to the manufacturer.
 
Additional Manufacturer Narrative
On october 23rd, 2023 getinge became aware of an issue with the cm320-series washer disinfector, with the model name cm320-2 and serial number (b)(6).The washer disinfector was manufactured on 21st march, 2017 and installed in the facility on 30th november, 2017.As it was stated the cart fell of from the conveyor on the floor, because the shuttle (device, which is responsible for transfer the cart to washer chamber) did not receive the cart and the stop pin did not go up to allow the cart to stop.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.Based on the investigation and information provided by the subject matter expert, the device was found to be working according to specification and the issue could not be recreated.The device has been restarted and the problem did not occur again.Unfortunately, the exact root cause of the problem cannot be identified without a more detailed description which is not available.When the incident occurred, the product was directly involved.The device did not meet its specification.The device was not being used for treatment or diagnosis of the patient.There was no injury reported until date, nevertheless we decided to report the issue based on the potential as this kind of malfunction could lead to serious injury.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
CM320-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key18063075
Report Number9616031-2023-00026
Device Sequence Number7427551
Product Code MEC
UDI-Device Identifier07340153700185
UDI-Public(01)07340153700185
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCM320-2
Device Catalogue NumberCM320WD-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown